# SDR SWAA2024083020663

- Difficulty date: July 31, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR BEAM UPPER CAP STA 986.5; RBL 44; WL 208<[01] SUMMARY :REMOVED CORROSION AT STA 986.5 RBL 44 AS PER B 737 SRM 51-10-02-0G-0.PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B737 NDT PART 4 51-00-00 PROC. 3 TOOLS: OLYMPUS 27MG; B/C 172139; CAL. DUE: 04-04-2025.INSTALLED FILLER IAW SRM 53-70-51-2R-6 REPAIR 6; FIG 205. MINIMUM THICKNESS NOTED: 0.087?.EVALUATED REWORKED AREA AT FLOOR BEAM STA 986.5 RBL 44 WL 208 ORIGINAL MAT. 0.150 MAT. LOSS 0.063 MAT. REMAINING 0.087 AREA FOUND TO BE OUT LIMITS AS PER B-737-SRM 53-70-51-1A-1 DETAIL C. COMPLETE FLOOR BEAM CUT OUT AS PER B-737- SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 STA 986.5 RBL 44 .PERFORMED DVI OF DAMAGED AREA NO DEFECTS FOUND PER REF SRM 53-70-51-2R-6. PERFORMED HFEC INSP. ON CUTOUT AREA IAW B737 NDT P. 6; 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 B/C 172389 CAL DUE: 04/25.PERFORMED FLAP PEEN ON CUT OUT EDGE PER SOPM 20-10-03 USED TOOL B/C 19435 DUE DATE 25-SEP-24.FINISHED DRILLING AND TRIMMING OF REPAIR STRAP AND REPAIR ANGLE REF. B/737SRM 53-70-2R-6 REPAIR 6. PENDING REPAIR FILLER FABRICATION. FABRICATED FILLER 7075-T6 0.150 AS PER B-737- SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. INSTALLED REPAIR PARTS (100% OF FASTENERS) [1] STRAP AND [2] ANGLE IAW SRM 53-70-51-2R-6 REPAIR 6; FIG 205.INSTALLED FILLER IAW SRM 53-70-51-2R-6 REPAIR 6; FIG 205.;[02] RII VERIFIED CORRECTIVE ACTION.
